# SDR CA061003001

- Difficulty date: September 24, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 60,844 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Valve
- Part number: AC13794
- Part serial: G145283
- Condition: Malfunctioned
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI TO POSITION THE THE MAIN HYDRAULIC SYSTEM WAS CYCLING EVERY 30 SECONDS. THE CREW RETURNED TO COMPANY RAMP. THE IB BRAKE PRESSURE REDUCING VALVE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20061003001)
